# SDR 9508472296

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 659864221
- Condition: Failed
- Location: Lt Mlg
- Part time: 23,792 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

UPON TAKING THE ACTIVE RUNWAY AND CLEARED FOR TAKEOFF, THE AIRCRAFT TAXIED OVER A BUMP.  A LARGE NOISE WAS HEARD AND AN UNSAFE INDICATION OF THE LEFT GEAR OCCURRED.  THE AIRCRAFT LISTED TWO DEGREES TO THE LEFT, TAKEOFF WAS ABORTED.  THE GEAR WAS PINNED AND THE AIRCRAFT TAXIED BACK TO THE GATE.  FOUND THE LEFT GEAR OUTER CYLINDER FRACTURED AT THE AFT TRUNNION BEARING JOURNAL.  INCIDENT IS UNDER INVESTIGATION.
